# SDR SWAA102406

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N767SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29807
- Aircraft time: 37,142 hours, 21,430 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50203
- Part serial: 000547
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND LT WING NR 2 SLAT LOWER SKIN CRACKED.  REMOVED AND REPLACED NR 2 SLAT PER SRM.
